MathSciNet Relay Station
MathSciNet bibliographic data
MR428733 (55 #1753) 65N30
Fujita, Hiroshi; Mizutani, Akira On the finite element method for parabolic equations. I. Approximation of holomorphic semi-groups. J. Math. Soc. Japan 28 (1976), no. 4, 749–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement